# SDR ASAA2013103096257

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 5,716 hours, 1,708 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O FD FLAG IS SHOWING.  ACFT GROUNDED. FOUND AFCS B, FCC, DC CIRCUIT BREAKER OUT.  CHECKED BEHIND P6-2 FOR CONTAMINATION OR DEFECTS, NONE NOTED.  RESET CIRCUIT BREAKER IAW MM 20-60-01. AFCS B OPS NORMAL REF MM 22-11-00 LRU REPLACEMENT TESTS.
